# SDR SWIA202054582

- Difficulty date: December 10, 2020
- Submitted: December 10, 2020
- Operation: Air carrier
- Aircraft: N441SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7602
- Aircraft time: 40,206 hours, 35,500 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Detached
- Location: Nlg Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AFTER TAKEOFF AND RETRACTING THE GEAR WE RECEIVED NOSE GEAR DOOR OPEN WARNING MESSAGE.  AFTER COMPLYING WITH THE QRH THE MESSAGE REMAINED.  NO AIRSPEED OR STRUCTURAL LIMITATIONS WERE EXCEEDED, LANDING WAS NORMAL.  FLIGHT 4264-FILED CLOSED.  FOUND CANNON PLUG TO NOSE GEAR DOOR CHECK VALVE OFF, RECONNECTED.  OPERATIONS CHECK GOOD AMM.  OPERATIONS CHECK OF NOSE GEAR DOOR AMM.  OK FOR SERVICE.
